# SDR FDEA202103260780

- Difficulty date: March 26, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 50,745 hours, 24,001 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N11703
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(IN COMING WRITE UP) RAMP REPORTED HOLE 1.25 IN FWD CARGO COMPARTMENT FLOOR PANEL 121AF MATERIAL FOR NEW FWD CARGO FLOOR PANEL 121AF  I.D. AS 2024-T3 .050 CLAD P.O.# 994591.1  IAW   BOEING DWG 453N1170 REV BV. FABRICATED 121AF IAW BOEING DWG 453N1170 REV B.  ALODINED  AND   PRIMED 121AF IAW B757 SRM 51-20-01.  PART MARKED 121AF IAW GMM 7-0-1001 7.B.
